# SDR IXXA060023S

- Difficulty date: October 6, 2004
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND THE LT WING UPPER SURFACE CORRODED AT STATION XFS304.  REMOVED LEFT WING CENTER SECTION LEADING EDGE TO FACILITATE REPAIR.  REMOVED DAMAGE.  FABRICATED FILLER AND DOUBLER.  LOCATED, DRILLED, REMOVED, TREATED, PRIMED, AND INSTALLED FILLER, DOUBLER AND FASTENERS WET WITH SEALANT FROM STATION XFS304 TO XFS344.  INSTALLED LEFT WING CENTER SECTION LEADING EDGE IAW DC8 SRM 57-2-1, 57-20-2, 51-1-5, AND 51-1-8.
